Lower Right Abdomen Aches For 4 Days.?
Hello, I’m a KB iud user. It has been 4 days since my lower right abdomen feels pain, after the doctor was given pain medication, stomach medicine and inflammation medicine in the pain disappeared. But I feel weak often nauseous like cravings and many burps. Is it possible that I am pregnant outside the womb when I am menstruating.
Hello Yatmi, Thank you for the question.
If you experience menstruation, then you are not pregnant because menstruation and pregnancy cannot occur together. Apart from complaints of stomachaches, what other complaints do you feel? Do you experience nausea, vomiting, fever, diarrhea / constipation, pain during urination, frequent urination, difficulty holding urination, abnormal vaginal discharge, pain during intercourse, or other complaints? Lower right abdominal pain can be caused by:
urinary tract infection
inflammation of the intestine
If your complaint does not improve, please consult your doctor for further tests. Without a doctor's examination, there is no way the cause of this symptom is certain. The doctor will ask again about your complaints, examine you, and conduct investigations such as blood tests, urine tests, stool examinations, X-rays, ultrasound, CT scans, and others. Further treatment will be given by a doctor according to the medical condition that you are experiencing. If you are worried about an ectopic pregnancy, you can do a test pack first or immediately consult an obstetrician to determine whether the IUD is still in a good position and whether this condition is caused by a disturbance in your reproductive organs.
In the meantime, you can do the following suggestions:
consumption of food in small portions but more often to prevent nausea
Avoid consuming spicy, fatty and oily foods
Avoid consuming caffeinated, fizzy, and alcoholic drinks
do a warm compress on the area of the sick stomach
consumption of pain medication given by a doctor
I hope this helps.